Alert archive / Illinois / Flash Flood Watches in 2013

Flash Flood Watch 9, NWS Lincoln, IL

June 26, 201312 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 26, 2013, 3:16 AM CDT for 12 counties in Illinois. It took effect at Jun 26, 2013, 7:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 3:16 AM CDT (08:16 UTC)
In effect from
Jun 26, 2013, 7:00 AM CDT
Expired
Jun 26, 2013, 3:05 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS63 KILX 260816
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
316 AM CDT WED JUN 26 2013

...HEAVY RAIN MAY LEAD TO FLOODING IN EAST CENTRAL ILLINOIS...

ILZ027>031-260930-
/O.CAN.KILX.FF.A.0008.000000T0000Z-130626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
316 AM CDT WED JUN 26 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED. AREAS AROUND GALESBURG...PEORIA...LACON...AND ROANOKE
ARE NO LONGER IN THE WATCH.

HEAVY RAIN DID NOT MATERIALIZE IN THIS AREA OVERNIGHT. WHILE
THUNDERSTORMS LATER TODAY MAY PRODUCE HEAVY RAIN...A WIDESPREAD
FLOOD THREAT DOES NOT APPEAR IMMINENT IN THESE AREAS. 

$$

ILZ038-043>046-053>057-062-063-261500-
/O.NEW.KILX.FF.A.0009.130626T1200Z-130627T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN...
URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON
316 AM CDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS AND EAST
  CENTRAL ILLINOIS...INCLUDING THE FOLLOWING COUNTIES. IN CENTRAL
  ILLINOIS...DE WITT...MACON...MCLEAN...MOULTRIE AND PIATT. IN
  EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...
  CUMBERLAND...DOUGLAS...EDGAR AND VERMILION.

* FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING.

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES OCCURRED IN EAST
  CENTRAL ILLINOIS DURING THE NIGHT...ESPECIALLY FROM NEAR
  BLOOMINGTON...SOUTHEAST THROUGH CHAMPAIGN AND TUSCOLA...TO
  MARSHALL. ADDITIONAL RAINFALL AROUND AN INCH IS LIKELY TODAY AND
  EARLY THIS EVENING...WITH LOCALLY HIGHER TOTALS IN THE HEAVIER
  THUNDERSTORMS. THIS HEAVY RAIN MAY LEAD TO FLASH FLOODING... AS
  THE RAIN WILL BE COMING DOWN AT TORRENTIAL RATES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
2 follow-up statements
254 
WGUS63 KILX 261431
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT WED JUN 26 2013

...HEAVY RAIN POSSIBLE THAT MAY LEAD TO FLOODING IN EAST CENTRAL ILLINOIS...

ILZ038-043>046-053>057-062-063-262315-
/O.CON.KILX.FF.A.0009.000000T0000Z-130627T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN...
URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON
931 AM CDT WED JUN 26 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...DE 
  WITT...MACON...MCLEAN...MOULTRIE AND PIATT. IN EAST CENTRAL 
  ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...DOUGLAS...
  EDGAR AND VERMILION.

* THROUGH THIS EVENING

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES OCCURRED IN EAST
  CENTRAL ILLINOIS DURING THE NIGHT...ESPECIALLY FROM NEAR
  BLOOMINGTON...SOUTHEAST THROUGH CHAMPAIGN AND TUSCOLA...TO
  MARSHALL. ADDITIONAL RAINFALL AROUND AN INCH IS LIKELY TODAY AND
  EARLY THIS EVENING...WITH LOCALLY HIGHER TOTALS IN THE HEAVIER
  THUNDERSTORMS. THIS HEAVY RAIN MAY LEAD TO FLASH FLOODING... AS
  THE RAIN WILL BE COMING DOWN AT TORRENTIAL RATES AT TIMES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

GOETSCH
362 
WGUS63 KILX 262005
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT WED JUN 26 2013


ILZ038-043>046-053>057-062-063-262115-
/O.CAN.KILX.FF.A.0009.000000T0000Z-130627T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN...
URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON
305 PM CDT WED JUN 26 2013

...FLASH FLOOD WATCH IS CANCELED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS AND EAST
CENTRAL ILLINOIS HAS BEEN CANCELED. THE POTENTIAL FOR VERY HEAVY
RAINFALL RATES HAS SHIFTED EAST OUT OF EAST CENTRAL ILLINOIS.
ALTHOUGH A FEW THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS
EVENING...WIDESPREAD SLOW-MOVING STORMS ARE NOT EXPECTED AND
THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED.

$$



BARKER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:07 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 12:07 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1207 AM CDT WED JUN 26 2013

.DISCUSSION...
ISSUED 900 PM CDT TUE JUN 25 2013

THE STORMS HAVE BECOME LESS NUMEROUS IN COVERAGE OVER THE LAST
COUPLE OF HOURS...ALTHOUGH INDIVIDUAL CLUSTERS OF STORMS HAVE
MAINTAINED SOME VIGOROUS UPDRAFTS WITH LARGE AMOUNTS OF MOISTURE
ALOFT AND VERY HEAVY RAINFALL AND SOME HAIL. WITH COOLING OF
SURFACE TEMPS...WE ARE LOSING SURFACE BASED CAPE. HOWEVER...STORMS
APPEAR TO BE SURVIVING BY BECOMING ELEVATED...WITH A CONTINUED
THREAT OF VERY HEAVY RAIN AND SOME HAIL...BUT LOWER CHANCES OF
WIND DAMAGE.

AS FOR THE TRENDS FOR THE REST OF THE NIGHT...WITH EACH SUCCESSIVE
HOUR OF THE HRRR MODEL...IT HAS SLOWED DOWN THE ARRIVAL OF OUR
LATE NIGHT CONVECTIVE COMPLEX FROM IOWA. IT HAS PICKED UP ON THE
RENEWED CONVECTION IN OUR WESTERN COUNTIES AND IT SHOWS THEM
PROGRESSING TO THE NORTHEAST THEN EAST. A LARGER COMPLEX OF STORMS
IS STILL INDICATED TO ARRIVE IN OUR NW COUNTIES FROM THE NORTHWEST
TOWARD 11Z/6AM. WILL KEEP AND EYE ON TIMING BASED ON SATELLITE AND
RADAR TRENDS...BUT FOR NOW WILL ADJUST LIKELY POPS TO LATER
TONIGHT FOR THE NW COUNTIES. WILL ALSO ADJUST THE WED MORNING
LIKELY POPS BACK TO THE NORTHWEST INSTEAD OF JUST SOUTHEAST OF
I-70. WE MAY BE SEEING THE HRRR CONTINUE TO ADJUST THE TIMING OF
THE NEXT COMPLEX UNTIL IT BECOMES OUR MAIN SEVERE WEATHER PRODUCER
DURING THE DAY ON WEDNESDAY.

UPDATED WEATHER INFORMATION IS ALREADY AVAILABLE.

&&

.AVIATION...
ISSUED 1205 AM CDT WED JUN 26 2013

MAIN EMPHASIS IN THIS FORECAST PERIOD CONTINUES TO REVOLVE AROUND
CONVECTION COVERAGE AND AFFECT ON CIGS AND VSBYS.

LATEST SHORT TERM MODELS CONTINUE TO SUGGEST ANOTHER COMPLEX OF
STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO CENTRAL
ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER 11Z AT
KPIA...THEN AFTER 13Z FURTHER EAST AT KDEC. AFTER A 3-4 HOUR
PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE ACTIVITY
MAY DEVELOP. DUE TO UNCERTAINTY...WILL CONTINUE TO ONLY MENTION
VCTS FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES
THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO
INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN
WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON WITH SPEEDS AROUND
10 KTS WITH WIND DIR/SPEED QUITE VARIABLE IN AND NEAR TSRA.

SMITH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 25 2013

SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS.
FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A
CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE
THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER
THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN
THE FORECAST THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY.

WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH
TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND
THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2
INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS
REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST
LINE ACROSS N IL IS POSSIBLE.

ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE
VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO
CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION
HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM
A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE
SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US
INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL
WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE
THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR
WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO
ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES.

THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE
EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY
ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA
REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL
AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART
INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO
ACCOUNT FOR THAT.

THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS
THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO
SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP
ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS
EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER
LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND
HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND
POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS
TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT
PERIOD OF SEVERE STORMS.

STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES
INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY
DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS
THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY
REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER
LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS
THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS
COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON
NORTHWEST WINDS.

LONG TERM...SATURDAY THROUGH TUESDAY.

WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS
A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND
RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT
WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE
EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING
AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP
LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING
TO CREATE SHOWERS AND ISOLATED STORMS.

TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND
LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ027>031.

&&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT TUE JUN 25 2013

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
331 PM CDT TUE JUN 25 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE
POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF
DAYS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 1 AM TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED
TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 2 AM TONIGHT.

ILZ038-042>046-048-051>055-057-261100-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-
MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER
PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE
MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM.

ILZ056-061>063-066>068-071>073-261100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY
EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM.

SHIMON

In the hours before

Special weather statement, Jun 25, 9:49 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT TUE JUN 25 2013

ILZ027-029-260345-
KNOX-PEORIA-
949 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEORIA AND SOUTHEASTERN KNOX
COUNTIES UNTIL 1045 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIMFIELD...OR 19 MILES NORTHWEST OF
PEORIA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BRIMFIELD...
  PRINCEVILLE...
  DUNLAP...
  PEORIA...
  ROME...
  CHILLICOTHE...

OTHER LOCATIONS AFFECTED INCLUDE...MONICA...KICKAPOO...ALTA AND
MOSSVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4097 8947 4083 8953 4080 8956 4077 8955
      4071 8958 4071 8999 4098 8999
TIME...MOT...LOC 0250Z 268DEG 20KT 4086 8991

BARNES
Special weather statement, Jun 25, 10:14 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT TUE JUN 25 2013

ILZ038-043>045-260415-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1014 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE WITT...NORTHERN
PIATT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1115
PM CDT...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WELDON...
  FARMER CITY...
  DE LAND...
  MANSFIELD...
  WHITE HEATH...
  MAHOMET...

OTHER LOCATIONS AFFECTED INCLUDE...LANE...CLINTON LAKE DAM...DE WITT
AND GALESVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3998 8826 4004 8875 4006 8875 4005 8883
      4006 8890 4037 8891 4037 8817
TIME...MOT...LOC 0314Z 273DEG 21KT 4021 8883

BARNES
Local storm report, Jun 25, 10:15 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             5 ENE CLINTON           40.18N 88.87W
06/25/2013  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

0938 PM     HAIL             CUBA                    40.49N 90.19W
06/25/2013  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

            DIME-SIZED HAIL REPORTED IN CUBA.

0947 PM     HAIL             5 SSW LAURA             40.85N 89.95W
06/25/2013  M0.88 INCH       PEORIA             IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Jun 25, 10:16 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLOOD            3 W IPAVA               40.35N 90.38W
06/25/2013                   FULTON             IL   PUBLIC

            SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
            TABLE GROVE. FROM COUNTY ESDA.

0417 PM     HAIL             2 S DELAVAN             40.34N 89.54W
06/25/2013  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0417 PM     TSTM WND GST     2 S DELAVAN             40.34N 89.54W
06/25/2013  E60.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0443 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/25/2013  M1.70 INCH       MASON              IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL SINCE THIS MORNING.

0452 PM     FLOOD            3 N NEW HOLLAND         40.23N 89.58W
06/25/2013                   LOGAN              IL   EMERGENCY MNGR

            COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
            NORTH OF 2300 ST.

0505 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/25/2013  M58.00 MPH       CHAMPAIGN          IL   MESONET

            58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.

0505 PM     TSTM WND DMG     MAHOMET                 40.19N 88.40W
06/25/2013                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN IN MAHOMET.

0515 PM     HAIL             MAHOMET                 40.19N 88.40W
06/25/2013  M0.75 INCH       CHAMPAIGN          IL   MESONET

            0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.

0631 PM     TSTM WND GST     4 E URBANA              40.11N 88.13W
06/25/2013  M59.00 MPH       CHAMPAIGN          IL   TRAINED SPOTTER

            MEASURED 59 MPH WIND GUST.

0632 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.

0639 PM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/25/2013  M1.38 INCH       CHAMPAIGN          IL   MESONET

            MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
            SWOP REPORT.

0650 PM     TSTM WND GST     1 SE NEWMAN             39.79N 87.97W
06/25/2013  M63.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

            MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
            ALSO BLOWN DOWN.

0651 PM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
06/25/2013  M1.07 INCH       CHAMPAIGN          IL   ASOS

            MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
            THE WILLARD AIRPORT IN CHAMPAIGN.

0655 PM     TSTM WND DMG     ARTHUR                  39.72N 88.47W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
            COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
            7PM.

0700 PM     TSTM WND DMG     NEWMAN                  39.80N 87.99W
06/25/2013                   DOUGLAS            IL   TRAINED SPOTTER

            2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
            LYTLE STREET IN NEWMAN.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
            STREETS...POWER LINES BLOWN DOWN AS WELL.

0733 PM     HAIL             MACON                   39.71N 89.00W
06/25/2013  E1.00 INCH       MACON              IL   EMERGENCY MNGR

            ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.

0818 PM     HAIL             ASTORIA                 40.23N 90.36W
06/25/2013  M1.75 INCH       FULTON             IL   MESONET

            MEASURED GOLF BALL SIZED HAIL IN ASTORIA.

0921 PM     HAIL             SHIRLEY                 40.42N 89.03W
06/25/2013  M1.00 INCH       MCLEAN             IL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED 1-INCH DIAMETER HAIL IN SHIRLEY.

0938 PM     HAIL             CUBA                    40.49N 90.19W
06/25/2013  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

            DIME-SIZED HAIL REPORTED IN CUBA.

0947 PM     HAIL             5 SSW LAURA             40.85N 89.95W
06/25/2013  M0.88 INCH       PEORIA             IL   EMERGENCY MNGR

1012 PM     HAIL             5 ENE CLINTON           40.18N 88.87W
06/25/2013  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

&&

LAUFENBERG
Special weather statement, Jun 25, 10:58 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 PM CDT TUE JUN 25 2013

ILZ029-036-260500-
FULTON-PEORIA-
1058 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES UNTIL MIDNIGHT CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CANTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...
  TRIVOLI...
  GLASFORD...
  HANNA CITY...
  BELLEVUE...
  BARTONVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...SMITHVILLE...NORWOOD AND
PEORIA INTERNATIONAL AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4082 8969 4062 8964 4060 8966 4057 8965
      4056 8968 4056 8971 4055 8975 4055 8978
      4054 8979 4052 9010 4066 9016
TIME...MOT...LOC 0358Z 257DEG 15KT 4063 9003

BARNES
Local storm report, Jun 25, 11:16 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             OAKLEY                  39.85N 88.82W
06/25/2013  M1.75 INCH       MACON              IL   PUBLIC

            RELAYED THROUGH WAND-TV FACEBOOK PAGE.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:48 PM CDTSpecial Weather StatementILXCass57 min
Jun 25, 8:00 PM CDTSpecial Weather StatementILXClark60 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningILXFulton44 min
Jun 25, 8:54 PM CDTSpecial Weather StatementILXDouglas66 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt39 min
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXFulton, Mason52 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean43 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXPeoria56 min
Jun 25, 10:14 PM CDTSpecial Weather StatementILXDeWitt61 min
Jun 25, 10:58 PM CDTSpecial Weather StatementILXPeoria62 min
Jun 26, 12:34 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Piatt, Vermilion6 hr
Jun 26, 4:08 AM CDTRiver Flood WarningILXPiatt3 days
Jun 26, 9:48 AM CDTRiver Flood WarningILXFulton, Knox9 hr
Jun 26, 11:31 AM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar6 hr
Jun 26, 12:14 PM CDTSpecial Weather StatementILXCrawford, Lawrence61 min
Jun 26, 12:43 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Jun 26, 3:59 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland59 min

Nearby

Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.